Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 39, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 14, 2018, 2:46 PM EDT for Greene County, Madison County, Orange County, Virginia. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2018, 2:46 PM EDT (18:46 UTC)
- Expired
- May 14, 2018, 3:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, VA, Madison County, VA, Orange County, VA
The radar
The Sterling radar (KLWX), 106 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 3:09 PM EDT | TSTM WND DMG | Wolftown, VA | TREE DOWN ON SHELBY AND WOLFTOWN HOOD RD. |
| May 14, 3:17 PM EDT | TSTM WND DMG | 2 Nnw Newtown, VA | TREE WAS DOWN BLOCKING THE ROADWAY AT DAIRY ROAD AND THE SEMINOLE TRAIL. |
| May 14, 3:37 PM EDT | HAIL 1 | 2 Nw Ruckersville, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 12:29 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
434
WUUS51 KLWX 141846
SVRLWX
VAC079-113-137-141930-
/O.NEW.KLWX.SV.W.0039.180514T1846Z-180514T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
246 PM EDT MON MAY 14 2018
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Southern Madison County in northwestern Virginia...
Southwestern Orange County in central Virginia...
Eastern Greene County in central Virginia...
* Until 330 PM EDT.
* At 245 PM EDT, a severe thunderstorm was located near
Stanardsville, or near Madison, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Madison, Stanardsville, Ruckersville, Brightwood, Mcmullen,
Quinque, Eheart, Oakpark, Pratts, Rochelle, Newtown, Aroda, Shelby,
Dawsonville, Fletcher, Twymans Mill, Wolftown, Hood, Burtonville
and Old Somerset.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors to protect yourself from wind and lightning. Trees around
you may be downed from damaging winds, so if you are near large
trees, move to an interior room on the lowest floor. Don't drive
underneath trees or in wooded areas until the threat has passed.
&&
LAT...LON 3828 7849 3842 7844 3840 7811 3816 7826
TIME...MOT...LOC 1845Z 287DEG 14KT 3835 7837
HAIL...1.00IN
WIND...60MPH
$$
Manning3 follow-up statements
430
WWUS51 KLWX 141901
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
301 PM EDT MON MAY 14 2018
VAC079-113-137-141930-
/O.CON.KLWX.SV.W.0039.000000T0000Z-180514T1930Z/
Madison VA-Orange VA-Greene VA-
301 PM EDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHERN MADISON...SOUTHWESTERN ORANGE AND SOUTHEASTERN GREENE
COUNTIES...
At 301 PM EDT, a severe thunderstorm was located near Madison, moving
east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Madison, Stanardsville, Ruckersville, Brightwood, Quinque, Eheart,
Oakpark, Pratts, Rochelle, Newtown, Aroda, Shelby, Dawsonville,
Twymans Mill, Wolftown, Hood, Burtonville, Old Somerset and
Barboursville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors to protect yourself from wind and lightning. Trees around
you may be downed from damaging winds, so if you are near large
trees, move to an interior room on the lowest floor. Don't drive
underneath trees or in wooded areas until the threat has passed.
&&
LAT...LON 3827 7848 3838 7843 3840 7811 3816 7826
TIME...MOT...LOC 1901Z 287DEG 14KT 3833 7829
HAIL...1.00IN
WIND...60MPH
$$
DHOF111
WWUS51 KLWX 141911
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
311 PM EDT MON MAY 14 2018
VAC079-113-137-141930-
/O.CON.KLWX.SV.W.0039.000000T0000Z-180514T1930Z/
Madison VA-Orange VA-Greene VA-
311 PM EDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHERN MADISON...SOUTHWESTERN ORANGE AND SOUTHEASTERN GREENE
COUNTIES...
At 311 PM EDT, a severe thunderstorm was located near Madison, moving
east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Madison, Stanardsville, Ruckersville, Brightwood, Quinque, Eheart,
Oakpark, Pratts, Rochelle, Newtown, Aroda, Shelby, Dawsonville,
Twymans Mill, Wolftown, Burtonville, Old Somerset and Barboursville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors to protect yourself from wind and lightning. Trees around
you may be downed from damaging winds, so if you are near large
trees, move to an interior room on the lowest floor. Don't drive
underneath trees or in wooded areas until the threat has passed.
&&
LAT...LON 3827 7848 3839 7834 3840 7811 3816 7826
TIME...MOT...LOC 1911Z 287DEG 14KT 3832 7824
HAIL...1.00IN
WIND...60MPH
$$
DHOF524
WWUS51 KLWX 141923
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
323 PM EDT MON MAY 14 2018
VAC113-141933-
/O.CAN.KLWX.SV.W.0039.000000T0000Z-180514T1930Z/
Madison VA-
323 PM EDT MON MAY 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and northwestern Virginia.
LAT...LON 3827 7848 3834 7840 3832 7836 3829 7836
3829 7835 3828 7835 3828 7834 3827 7833
3827 7829 3823 7825 3823 7822 3824 7821
3816 7826
TIME...MOT...LOC 1923Z 287DEG 14KT 3831 7818
$$
VAC079-137-141930-
/O.CON.KLWX.SV.W.0039.000000T0000Z-180514T1930Z/
Orange VA-Greene VA-
323 PM EDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHWESTERN ORANGE AND SOUTHEASTERN GREENE COUNTIES...
At 323 PM EDT, a severe thunderstorm was located near Orange, moving
east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Stanardsville, Ruckersville, Newtown, Quinque, Eheart, Old Somerset,
Dawsonville, Burtonville and Barboursville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors to protect yourself from wind and lightning. Trees around
you may be downed from damaging winds, so if you are near large
trees, move to an interior room on the lowest floor. Don't drive
underneath trees or in wooded areas until the threat has passed.
&&
LAT...LON 3827 7848 3834 7840 3832 7836 3829 7836
3829 7835 3828 7835 3828 7834 3827 7833
3827 7829 3823 7825 3823 7822 3824 7821
3816 7826
TIME...MOT...LOC 1923Z 287DEG 14KT 3831 7818
HAIL...1.00IN
WIND...60MPH
$$
DHOFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:04 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 14, 12:04 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion...DELAYED National Weather Service Baltimore MD/Washington DC 1204 PM EDT Mon May 14 2018 .SYNOPSIS... A front over the area will lift north late today and tonight then drop southward again Tuesday night and Wednesday when it will become stationary across the area through Friday. The front may lift north again during the weekend. && .NEAR TERM /THROUGH TONIGHT/... Currently, there are no echos being observed by the local radars. Fog has mostly lifted, but low clouds linger, and it may be a struggle today to completely mix them out. Temperatures should rise significantly down towards CHO and west of the Blue Ridge south of MRB, but MRB over towards NHK and points northeast are much more questionable as far as how much the low level cool air mixes out and temps warm up this afternoon. The stationary boundary that has remained stretched across our CWA the past couple of days has been expected to lift northward today, but the speed this occurs at has a good shot of being delayed. That said, with the assistance of passing mid level energy this afternoon and the proximity of the boundary, we are expecting another round of strong to severe thunderstorms this afternoon. Showers and storms are expected to redevelop across and northwest of the region this afternoon. An Enhanced Risk for severe storms encompasses portions of our area, mainly south of the I-70 corridor and west southwest of the District, including much of the Shenandoah Valley and portions of the Potomac Highlands, which is where the warm sector is forecast to reside. Ample CAPE of 2000+ J/KG and sufficient 0-6km shear values of 30- 40 kts will promote conditions favorable for primarily damaging wind gusts and hail. Convection will wane during the evening hours with a drier trend expected overnight. Temperatures will settle in to the mid to upper 60s after seeing highs top out today in the 80s, except northeast of DC where the front will struggle and 70s are more likely. Later tonight, we may get anothe round of low clouds and patchy fog. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... The stationary boundary will lift further northward on Tuesday, residing across Pennsylvania by Tuesday afternoon. Much warmer conditions expected on Tuesday as a result with highs reaching the lower 90s, and humidity values well above normal. We may start with some low clouds and patchy fog, but it should mix out more efficiently than what we are seeing today. Continued showers and thunderstorm chances expected Tuesday afternoon, with another Slight Risk of severe storms possible for much of the area. Shear values will be less on Tuesday, but CAPE should be higher, so strong to severe storms will be possible. The stationary front dips back southward across our area on Wednesday, bringing continued threat for showers and afternoon thunderstorms once again, but with less severe risk. Temperatures will be cooler Wednesday with ample cloud cover and showers around, with highs topping out around 80, and lows in the mid to upper 60s both Tuesday and Wednesday nights. && .LONG TERM /THURSDAY THROUGH SUNDAY/... Tropical moisture will be funneled northward across the mid Atlantic states Thu-Fri between a mid-upper level trough over the lower MS valley and a strong subtropical ridge over the western Atlantic. A stationary front across the area will also act to enhance rainfall over the area. In addition, largely unidirectional flow Thu night also suggests potential for training convection. The Thu night-Fri period looks like the wettest period of the week particularly late Thu night into Fri morning. Widespread amounts of 1 to 2 inches appear likely during this period. 13/18Z MMEFS guidance show potential for river flooding based on the 10 to 50th QPF percentiles. Given all the ingredients described above and increasingly wetter soils, some flooding appears likely this week, but location and timing are still uncertain. It does appear though as the I-95 corridor would be the most vulnerable to flooding. && .AVIATION /16Z MONDAY THROUGH FRIDAY/... IFR/LIFR conditions being observed across the terminals this morning with low CIGs, though VIS restritions are ending, while winds remain light and variable. These restrictions will slowly continue improving, likely returning to VFR early afternoon. Showers and thunderstorms will return to the terminals this afternoon, bringing episodes of sub-VFR condtions once again, with winds favoring a more southerly trajectory. Low clouds and fog may redevelop again tonight, but should be less persistent tomorrow morning. Another round of showers and storms is expected later Tuesday afternoon and evening. The persistent stationary boundary will lingering across the Mid Atlantic through midweek, bringing plenty of clouds and rain chances to the terminals. Sub-VFR conditions will be possible through this period as a result, with winds generally remaining 10 knots or less, outside of convection. IFR conditions seem likely Thu night-Fri morning with heavy rain. && .MARINE... No headlines expected through tonight with light winds prevailing over the waters. Afternoon and early evening showers/thunderstorms will once again cross the waters, bringing the threat for gusty winds which could result in Special Marine Warnings. SCA conditions possible during the day on Tuesday as southerly winds increase and become gusty. Sub SCA conditions likely return through Wednesday night as light winds prevail. With the persistent stationary boundary remaining near the area, periods of showers and thunderstorms will continue each day, bringing the possibility for Special Marine Warnings should conditions warrant. SCA conditions possible Fri afternoon into Sat in southerly flow. && .TIDES/COASTAL FLOODING... Minor coastal flooding possible at Annapolis and Straits Point during the late evening/early morning high tide cycle next few days. New minor coastal flood thresholds are expected to be implemented on Tue for Annapolis and Straits Point assuming there is no flooding ongoing which may temper the coastal flood threat somewhat. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...None. MD...None. VA...None. WV...None. MARINE...None. && SYNOPSIS...LFR NEAR TERM...BKF SHORT TERM...BKF LONG TERM...LFR AVIATION...BKF/LFR MARINE...BKF/LFR TIDES/COASTAL FLOODING...
Hazardous weather outlook, May 14, 1:53 PM EDT, 53 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 153 PM EDT Mon May 14 2018 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-151800- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford- Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 153 PM EDT Mon May 14 2018 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and adjacent counties in central Maryland and northern Virginia as well as the District of Columbia. .DAY ONE...This Afternoon and Tonight A severe thunderstorm watch is in effect through 9 PM. Scattered severe thunderstorms with damaging wind gusts and large hail are possible this afternoon and evening. The greatest risk is south of U.S. Highway 50. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated severe thunderstorms with damaging wind gusts and large hail are possible again Tuesday afternoon and evening. Heavy rains Thursday night and Friday may result in small stream and urban flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-151800- Washington-Frederick MD-Carroll-Northern Baltimore- Extreme Western Allegany-Central and Eastern Allegany- Northwest Montgomery-Central and Southeast Montgomery- Northwest Howard-Central and Southeast Howard-Northwest Harford- Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke- Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Highland- Eastern Highland-Western Loudoun-Eastern Loudoun- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant- Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 153 PM EDT Mon May 14 2018 This Hazardous Weather Outlook is for eastern West Virginia, northern and central Virginia, and central and western Maryland with the exception of Garrett County. .DAY ONE...This Afternoon and Tonight A severe thunderstorm watch is in effect through 9 PM. Scattered severe thunderstorms with damaging wind gusts and large hail are possible across eastern West Virginia, western Maryland, and central, northern, and western Virginia this afternoon and evening. Scattered incidents of flooding are possible along the northern and central Virginia Blue Ridge into the Piedmont. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated severe thunderstorms with damaging wind gusts and large hail are possible again Tuesday. Scattered incidents of flooding are possible across all of northern Maryland and parts of eastern West Virginia Tuesday night and across southern Maryland Wednesday and Wednesday night. Heavy rains Thursday night and Friday may result in flooding of small streams and rivers. .SPOTTER INFORMATION STATEMENT... Spotters activation may be needed later today.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 10:07 PM EDT | Special Marine Warning | LWX | 38 min | |
| May 13, 10:12 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax | 48 min |
| May 13, 10:21 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, City of Alexandria | 39 min |
| May 13, 10:25 PM EDT | Special Marine Warning | LWX | 47 min | |
| May 13, 10:50 PM EDT | Special Marine Warning | LWX | 97 min | |
| May 13, 11:36 PM EDT | Special Marine Warning | LWX | 54 min | |
| May 14, 5:32 AM EDT | Dense Fog Advisory | LWX | Clarke, Culpeper, Fauquier, Frederick, Greene, Loudoun and 8 more | 4 hr |
| May 14, 6:24 AM EDT | Coastal Flood Advisory | LWX | Arlington, City of Alexandria, City of Falls Church | 4 hr |
| May 14, 2:08 PM EDT | Small Craft Advisory | LWX | 12 hr | |
| May 14, 2:08 PM EDT | Small Craft Advisory | LWX | 37 hr | |
| May 14, 2:19 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, City of Staunton, City of Waynesboro | 41 min |
| May 14, 2:55 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Nelson | 50 min |
| May 14, 3:01 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Greene, Orange | 44 min |
| May 14, 3:39 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Nelson | 66 min |
| May 14, 3:46 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Greene, Orange | 44 min |
| May 14, 3:54 PM EDT | Flash Flood Warning | LWX | Albemarle, Greene, Orange | 5 hr |
| May 14, 4:15 PM EDT | Flash Flood Warning | LWX | Albemarle, Nelson | 5 hr |
| May 14, 4:38 PM EDT | Severe Thunderstorm Warning | LWX | Madison, Page, Rappahannock, Warren | 52 min |
| May 14, 4:51 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Shenandoah, City of Winchester | 39 min |
| May 14, 5:11 PM EDT | Severe Thunderstorm Warning | LWX | Nelson | 49 min |
| May 14, 5:13 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Page, Shenandoah, Warren, City of Winchester | 47 min |
| May 14, 5:29 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Loudoun | 61 min |
| May 14, 5:33 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Greene, Madison, Page, Rockingham, Shenandoah and 1 more | 57 min |
| May 14, 5:35 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Culpeper, Fauquier, Loudoun, Madison, Page and 3 more | 55 min |
| May 14, 5:42 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Nelson, Rockingham, City of Staunton, City of Waynesboro | 48 min |
| May 14, 5:49 PM EDT | Tornado Warning | LWX | Loudoun | 26 min |
| May 14, 6:03 PM EDT | Special Marine Warning | LWX | 117 min | |
| May 14, 6:07 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Fauquier, Loudoun, Prince William, City of Alexandria and 4 more | 53 min |
| May 14, 6:11 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Greene, Madison, Orange, Prince William and 3 more | 79 min |
| May 14, 6:12 PM EDT | Tornado Warning | LWX | Fairfax, Loudoun, City of Fairfax | 33 min |
| May 14, 6:14 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Nelson, City of Charlottesville | 76 min |
| May 14, 6:30 PM EDT | Special Marine Warning | LWX | 2 hr | |
| May 14, 6:31 PM EDT | Special Marine Warning | LWX | 119 min | |
| May 14, 6:33 PM EDT | Severe Thunderstorm Warning | LWX | King George | 57 min |
| May 14, 6:56 PM EDT | Flash Flood Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Falls Church | 3 hr |
| May 14, 7:00 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Prince William, City of Alexandria | 30 min |
| May 14, 7:10 PM EDT | Special Marine Warning | LWX | 95 min | |
| May 14, 7:17 PM EDT | Flash Flood Warning | LWX | Page | 2 hr |
| May 14, 7:29 PM EDT | Flash Flood Warning | LWX | Albemarle, Nelson | 114 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.